arrow
Volume 24, Number 2
Previous Issue Next Issue

Ming Wang, Jin-Chao Xu & Yu-Cheng Hu

J. Comp. Math., 24 (2006), pp. 113-120.

Preview Full PDF 1655 19272 Abstract

Hua-Zhong Tang & Gerald Warnecke

J. Comp. Math., 24 (2006), pp. 121-140.

Preview Full PDF 1691 19082 Abstract

Wen Li & Jian-Xin Chen

J. Comp. Math., 24 (2006), pp. 141-148.

Preview Full PDF 1615 18413 Abstract

Ya-Xiang Yuan

J. Comp. Math., 24 (2006), pp. 149-156.

Preview Full PDF 1678 19373 Abstract

Huo-Yuan Duan & Qun Lin

J. Comp. Math., 24 (2006), pp. 157-168.

Preview Full PDF 1567 18316 Abstract

Shi-Peng Mao & Shao-Chun Chen

J. Comp. Math., 24 (2006), pp. 169-180.

Preview Full PDF 1613 18715 Abstract

Hong-Jiong Tian, Li-Qiang Fan, Yuan-Ying Zhang & Jia-Xiang Xiang

J. Comp. Math., 24 (2006), pp. 181-192.

Preview Full PDF 1562 18466 Abstract

Hong-Ying Huang & De-Hao Yu

J. Comp. Math., 24 (2006), pp. 193-208.

Preview Full PDF 1556 18371 Abstract

Mei-Qun Jiang & Pei-Liang Dai

J. Comp. Math., 24 (2006), pp. 209-224.

Preview Full PDF 1576 18402 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard